Is the feeling of a lump in my throat a side effect of these drugs, in particular Fluoxetine? I seemd to have developed this side effect and it is triggering panic attacks because it is as if I can't breath or swallow. Once I relax a bit it gets better but never completely goes away. Then is the morning it starts all over. Could is also be some sort of GERD episode?
ER ASAP-you are undergoing an allergic reaction to this SSRI.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Aug 2017 • 2 answers
I just started Celexa for my GAD and rumination and it has had the lovely side effect of causing my?
Updated 22 Nov 2017 • 1 answer
Updated 21 Dec 2018 • 2 answers
Updated 13 Mar 2018 • 3 answers
Updated 26 Jun 2018 • 1 answer